# SDR 2019FA0000341

- Difficulty date: October 14, 2019
- Submitted: October 15, 2019
- Operation: General aviation
- Aircraft: N157GS
- Make and model: Amtr RV6
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E04
- Part serial: 2DC88AD8ECFFBFF
- Condition: False Activation
- Location: Cabin
- Part time: 46 hours
- Component: A
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT ENGINE SHUT DOWN, HEARD ACK ELT E-04 BUZZER GOING OFF.  ELT WAS UPGRADED IN JULY 2019.  THIS WAS FIRST FALSE ALARM.  FLEW FROM 18A TO NC25. FLIGHT WAS ABOUT 1.5-HOURS.  LANDING WAS NOT PERFECT SMOOTH BUT G-METER HAD RECORDED 0.5 TO 1.7 G DURING TAKEOFF, FLIGHT, AND LANDING.  I HAVE PHOTO OF G-METER HTTPS://POSTIMG.CC/Y4JGFLYT.   ELT DOES HAVE A STATIC SUPPRESSOR INSTALLED THAT WAS PROVIDED BY ACK IN THE UPGRADE KIT TO PREVENT FALSE ALARMS.  THIS IS FIRST FALSE ALARM IN 46.5-HOURS SINCE INSTALLED 03 JULY 2019.   ALL BATTERIES WERE NEW ON 03 JULY 2019.  PILOT IS BUILDER/OWNER COMMERCIAL RATED AND A&P. WAS DAR A FEW YEARS BACK.  PHONED NOAA AND REPORTED FALSE ALARM. THEY TOOK MY INFO BUT HAD NOT HAD THE ACTIVATION SIGNAL YET.
